# SDR DALA2023110309073

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 88,021 hours, 41,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: DOOR 1 RIGHT WOULD NOT ARM. C/A: REMOVED OBSTRUCTION FROM GIRTBAR SLOT AREA AS NECESSARY. OPS CHK GOOD. LP 4336982
